# SDR 29GA2016010400002

- Difficulty date: December 30, 2015
- Submitted: January 4, 2016
- Operation: Air carrier
- Aircraft: N344AG
- Make and model: Saab 340B
- Aircraft serial: 340B444
- Aircraft time: 32,492 hours, 37,124 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Loose
- Location: Hyd System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

MAIN ACCUMULATOR LOSES PRESSURE FROM 3000-1800 PSI IN 2 MINUTES 15 SECONDS.  FOUND A LOOSE LINE ON THE BACK OF THE MAIN HYDRAULIC RESERVOIR, TIGHTENED LINE, OPS CHECK GOOD.
